# SDR DALA2019032201843

- Difficulty date: March 21, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 72,899 hours, 53,994 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR AT UPPER PREVIOUS REPAIR SKIN ON INTERNAL VANE GUIDE AT OUTBOARD FLAP RT WING. INTERNAL VANE GUIDE AT OUTBOARD FLAP RT WING WAS REPAIRED PER SRM 57-03D. (LP0995827)
